# SDR USAAD99129

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47189
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: 0331881002
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT-CMH - FLT 933 - AFTER TAKEOFF AND LANDING GEAR RETRACTION THE LEFT GEAR GREEN LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT LANDING GEAR GREEN LIGHT INDICATION SOCKET.  (M)
